# SDR UALA2013021500900

- Difficulty date: February 15, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 66,556 hours, 24,599 cycles
- Engine: Pwa PW2037
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS R SEAT BELT UNSAFE FOR CONTINUED USE, REPEAT GRIPE.  SLIPS LOOSE THRU BELT SNUBBER.  REPLACED CAPT LAP BELT ASSY, OP CHECK GOOD.
